# SDR REXA2025060600630

- Difficulty date: June 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 39,233 hours, 28,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY LIGHT INOP  RELAMPED RH AFT EXTERIOR EMERGENCY LIGHT IAW CRJ 900 IPC 33-51-15. OPS TEST GOOD IAW AMM 33-51-15. P/N OFF/ON: 8GH002473-08
